# SDR DALA2021102106526

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION WEB SUPPORT LOCATED BTW FR20 TO FR24 AND -Y1780 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED WEB PER A320 SRM 51-72-11. (1990476)
